# SDR ASOA201200161

- Difficulty date: January 3, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CORE COWL FWD SEAL TORN.  REMOVED TORN LT AFT CORE COWL SEAL IAW SRM 51-42-06-001-001-A01.  DRILLED UP, TRIMMED TO FIT & DEBURRED IAW SRM 51-40-11-001-001-A01.  INSTALL SERVICEABLE SEAL, NG161765 1/12/12.  INSTALLED FWD SEAL ON AFT LT CORE COWL IAW SRM 51-42-06-001-001-A01.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS MAJOR/MINOR REPAIR IAW ASA SOP 5702. (SDR CLOSED)
